Optimal Financial Portfolio and Dependence of Risky Assets
AbstractIn this note we analyze the hedging property of an optimal portfolio with one risk-free asset and two risky assets. We make a restriction on the dependence between the two risky assets and show that the sign of the covariance is necessary and sufficient to set the relative investments in the two risky assets of the portfolio for all concave utility functions.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoPaper provided by Ecole des Hautes Etudes Commerciales de Montreal-Chaire de gestion des risques. in its series Ecole des Hautes Etudes Commerciales de Montreal- with number 00-12.
Length: 11 pages
Date of creation: 2000
Date of revision:
Contact details of provider:
Postal: Canada; ECOLE DES HAUTES ETUDES COMMERCIALES(H.E.C.),3000, chemin de la Cote-Sainte-Catherine. Montreal (Quebec) Canada H3T 2A7.
Web page: http://www.hec.ca/
More information through EDIRC
RISK ; INVESTMENTS ; UUTILITY FUNCTIONS;
Other versions of this item:
- K. Dachraoui & G. Dionne, 2000. "Optimal Financial Portfolio and Dependence of Risky Assets," THEMA Working Papers 2000-57, THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise.
- G24 - Financial Economics - - Financial Institutions and Services - - - Investment Banking; Venture Capital; Brokerage
- G11 - Financial Economics - - General Financial Markets - - - Portfolio Choice; Investment Decisions
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ephraim Clark & Octave Jokung, 1999. "A Note on Asset Proportions, Stochastic Dominance, and the 50% Rule," Management Science, INFORMS, vol. 45(12), pages 1724-1727, December.
- DENUIT, Michel & SAILLET, Olivier, 2001. "Nonparametric Tests for Positive Quadrant Dependence," Discussion Papers (IRES - Institut de Recherches Economiques et Sociales) 2001009, Université catholique de Louvain, Institut de Recherches Economiques et Sociales (IRES), revised 01 Apr 2001.
- Satya Das & Chetan Ghate, 2002.
"Endogenous Distribution, Politics and Growth,"
Discussion Papers of DIW Berlin
310, DIW Berlin, German Institute for Economic Research.
- Satya P. DAS & Chetan CHATE, 2001. "Endogenous Distribution, Politics, and Growth," Discussion Papers (IRES - Institut de Recherches Economiques et Sociales) 2001019, Université catholique de Louvain, Institut de Recherches Economiques et Sociales (IRES).
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.